# SDR SA06015

- Difficulty date: February 16, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145510
- Condition: Discharged
- Location: Cabin
- Part time: 17,128 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - THE LEFT, MID-CABIN EMERGENCY POWER SUPPLY UNIT, FIN 15WL, FAILED THE EMERGENCY LIGHTS TEST.  MAINTENANCE REPLACED THE LEFT HAND, MID-CABIN EMERGENCY POWER SUPPLY UNIT, FIN 15WL, AND BATTERY PACK.  OPERATIONALLY CHECKS OK.
